Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have short stature. Suggested hypo thyroid in border. Taking medication. Suggested Anti microsomal Ab(TPO)-NEGATIVE and stopped medicines. Guide?

User rating for this question
Very Good
Answered by

Radiologist, Nuclear Medicine
Practicing since : 1991
Answered : 103 Questions

I am Praveen. My daughter is 3 year 5 months old and Height is 91cm weight is 13.4 kg.
When went for general checkup, doctor suggest to consult endocrinologist when we worry about short stature. Basically family history also all are short, on avg gents ate at 5.3 and ladies are at 4.11 feet.
1st endocrinologist suggested there seems hypo thyroid in border.So we started medicine.
After multiple visits the last doctor said nothing to worry and no problem at all by seeing Anti microsomal Ab(TPO)-NEGATIVE. And asked to check a year later. And asked us to stop medicine .We have stopped medicine for almost 9 months. I am in confusion that am I in right direction?
I have given the complete medical history below in detail.
Posted Sat, 12 Oct 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Manoranjan Chowhan 39 hours later
Brief Answer:

Detailed Answer:
As rightly said by your treating Doctor, There is no reason to continue the treatment as initially done by supplementing Tab thyronorm as the thyroid function tests are ok.
Moreover, the thyroid medication will hardly help to achieve further height that your daughter will be supposed to attain.
As you have said, you have family history of short height no further medicine will be of any help rather if any medication is administered without scientific rationality, it will cause further problem
It seems you are in right direction by accepting the advice of the treating Doctor.

with best wishes from
Dr Chowhan
Above answer was peer-reviewed by
Follow-up: Have short stature. Suggested hypo thyroid in border. Taking medication. Suggested Anti microsomal Ab(TPO)-NEGATIVE and stopped medicines. Guide? 27 minutes later
thanks much sir.Haapy to hear.
Answered by Dr. Manoranjan Chowhan 44 hours later
Brief Answer:

Detailed Answer:
Thanks again for your response
Hope you are reassured after the last question

with kind regards
Dr Chowhan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor